# SDR UPS97421990

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND CORROSION AROUND ANCHOR NUTS AT LOWER DOOR BEAM.  REMOVED CORROSION ACC. 51-10-01 BLEND OUTS OF LIMIT PER SRM 52-00-02.  REPAIRED LOWER BEAM ACC. KLM DFX 97-027.  REPAIR APPROVED PER UPS EFN 747-52-0062.
